# SDR USAA920081223

- Difficulty date: June 1, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 81,602 hours, 31,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 140N0504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6110496 - LEVEL 2 CORROSION ON CREASE BEAM CHORD AT BS 443, WL 208, BL 64L. REMOVED AND REPLACED CREASE BAM CHORD AT BS 443, LW 208, BL 64I, IAW SRM 51-40-02-0G. (K)
